RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 3, Pages 425–433 (Mi mz754)  

This article is cited in 3 scientific papers (total in 3 papers)

Locality of Quadratic Forms for Point Perturbations of Schrödinger Operators

K. V. Pankrashin

A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences

Abstract: In this paper we study point perturbations of the Schrödinger operators within the framework of Krein's theory of self-adjoint extensions. A locality criterion for quadratic forms is proved for such perturbations.

DOI: https://doi.org/10.4213/mzm754

Full text: PDF file (232 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:3, 384–391

Bibliographic databases:

UDC: 517.9
Received: 25.10.1999
Revised: 15.01.2001

Citation: K. V. Pankrashin, “Locality of Quadratic Forms for Point Perturbations of Schrödinger Operators”, Mat. Zametki, 70:3 (2001), 425–433; Math. Notes, 70:3 (2001), 384–391

Citation in format AMSBIB
\Bibitem{Pan01}
\by K.~V.~Pankrashin
\paper Locality of Quadratic Forms for Point Perturbations of Schr\"odinger Operators
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 3
\pages 425--433
\mathnet{http://mi.mathnet.ru/mz754}
\crossref{https://doi.org/10.4213/mzm754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882252}
\zmath{https://zbmath.org/?q=an:1058.47007}
\elib{http://elibrary.ru/item.asp?id=13380117}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 3
\pages 384--391
\crossref{https://doi.org/10.1023/A:1012352029965}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172164200010}


Linking options:
  • http://mi.mathnet.ru/eng/mz754
  • https://doi.org/10.4213/mzm754
  • http://mi.mathnet.ru/eng/mz/v70/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Geyler, VA, “Zero modes in a system of Aharonov-Bohm fluxes”, Reviews in Mathematical Physics, 16:7 (2004), 851  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Kurasov, P, “Finite speed of propagation and local boundary conditions for wave equations with point interactions”, Proceedings of the American Mathematical Society, 133:10 (2005), 3071  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Helffer, B, “Semiclassical reduction for magnetic Schrodinger operator with periodic zero-range potentials and applications”, Asymptotic Analysis, 63:1–2 (2009), 1  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:60
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019